Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    JOE_BLAZE is offline New Member
    Join Date
    May 2002
    Location
    canada
    Posts
    4

    Talking Clenbuetrol!!!!! Everyone Read!!!

    man oh man, my first day using clen i had 3 pumps. i was soo damn scared that my heart was pumping like a mofo and i was sweating like a s.o.b, went to the gym and i was afraid to work out with weights since they make ur heart pump faster. i thought i was gonna have a heart attack. man o man that stuff is scary. i woke up today with a big ass headache!!!! and i caught a cold coz i was sweating and it was soo damn windy outside lol. when i standing im shakin like crazy lol. it looked like i seen a ghost. today im only gonna take one pump and tommorow two and he day after 3. ill stay with 3 pumps a day. what do u guys think??? if u want me to take 4, lol i dont think so ahahahaha. man i wanna live!!!! i take my clen on an empty stomache. or should u take it after u eat?? guys help me out here. and also im using 100 mg of primo once a week for 10 weeks. tell me what u guys think about it. thing is im afraid i dont wanna loose my hair, but my dosage is very low 100mg a week so is that still strong enough to give me some bad side effects???
    helllllllllllllllllllllllllllllllllllp hehehe thanks

  2. #2
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Location
    Steroids are bad ummkay?
    Posts
    444
    100 mg of primo is a complete waste of gear imo. You are not going ot see many bad sides from it nor will you see any good gains from it either. bump the dose to a MINIMUM of 200 or so per week. Dont worry about sides with primo, its one of the most gentle roids from what ive read.



    btw, your post is really funny to read.

  3. #3
    solid90062's Avatar
    solid90062 is offline Member
    Join Date
    Nov 2001
    Location
    Los Angeles
    Posts
    605
    The sides with clen dissapate fast. Pretty soon you wont even notice it and you'be taking 7-8 of them no problem.

  4. #4
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    Yea give it a few days and he clen sides will go away

  5. #5
    RUSSIANBEAR is offline Member
    Join Date
    Nov 2001
    Posts
    525
    Bro i get those same sides, give it like 4-5 days and youll be just fine. As far as Primo i think you should hold off or increase the daosage from 100mg/week up to 300 or so you should see good resutls with that.

  6. #6
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Location
    Steroids are bad ummkay?
    Posts
    444
    he says he has only taken one, 100mg shot i think. I recommended that he quit right there until he can get some more. with only 1 shot of primo he shouldnt even worry about clomid or anything anyway, right guys?

  7. #7
    Destructo's Avatar
    Destructo is offline Associate Member
    Join Date
    Mar 2002
    Location
    At sea
    Posts
    158
    man. What are you afraid of again?
    Last edited by Destructo; 05-09-2002 at 06:28 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •